Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Levamlodipine cause hypoaesthesia?
Dihydropyridine derivatives
Yes — hypoaesthesia has been reported as a side effect of Levamlodipine in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Other reported side effects of Levamlodipine
Frequently asked questions
Is hypoaesthesia a side effect of Levamlodipine?
Yes — hypoaesthesia has been reported as a side effect of Levamlodipine in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is hypoaesthesia with Levamlodipine?
hypoaesthesia is among the more frequently reported events for Levamlodipine in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have hypoaesthesia while taking Levamlodipine?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication